MAUDE Adverse Event Report: DEPUY SPINE INC VIPER UNI SCREW 5X35MM TI; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

DEPUY SPINE INC VIPER UNI SCREW 5X35MM TI; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 186720535
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional product code: kwp; kwq; mnh; mni; osh.Complainant part is not expected to be returned for manufacturer review/ investigation.Reporter is a j&j representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021, while doing the final lock, after the derogation maneuver, the surgeon found that the rod was not tightly blocked into the uniplanar screw heads.This in comparison with the upper and lower poly axial screws with the fixation to the rod was very solid.With the uniplanar screws, one could clearly see an unexpected medio-lateral movement / degree of freedom despite an ad-hoc tightening with the torque handle.Procedure was completed successfully without any surgical delay.Concomitant device reported: unknown torque device (part # unknown, lot # unknown, quantity unknown).This complaint involves four (4) devices.This report is for (1) viper uni screw 5 x 35mm ti.This report is 3 of 4 for (b)(4).

Brand Name
VIPER UNI SCREW 5X35MM TI
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
kara ditty-bovard
325 paramount drive
raynham, MA 02767
6103142063
MDR Report Key13014268
Report Number1526439-2021-02563
Device Sequence Number1894272
Product Code NKB
UDI-Device Identifier10705034125619
UDI-Public10705034125619
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186720535
Device Catalogue Number186720535
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2021
Initial Report FDA Received Date12/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN TORQUE DEVICES; VIPER UNI SCREW 5X35MM TI; VIPER UNI SCREW 5X35MM TI; VIPER2 STRAIGHT ROD300MM, COCR
Patient SexUnknown